BibTeX record: journals/amc/ZhouWLX08

download as .bib file

@article{DBLP:journals/amc/ZhouWLX08,
  author    = {Xiaobing Zhou and
               Yue Wu and
               Yi Li and
               Hongquan Xue},
  title     = {Adaptive control and synchronization of a novel hyperchaotic system
               with uncertain parameters},
  journal   = {Applied Mathematics and Computation},
  year      = {2008},
  volume    = {203},
  number    = {1},
  pages     = {80--85},
  url       = {http://dx.doi.org/10.1016/j.amc.2008.04.004},
  doi       = {10.1016/j.amc.2008.04.004},
  timestamp = {Sat, 20 Sep 2014 08:19:30 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/ZhouWLX08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}